ITEM METADATA RECORD
Title: Compact stable constant mean curvature surfaces in homogeneous 3-manifolds
Authors: Torralbo, Francisco ×
Urbano, Francisco #
Issue Date: 2012
Publisher: Dept. of Mathematics, Indiana University
Series Title: Indiana University Mathematics Journal vol:61 issue:3 pages:1129-1156
Abstract: We classify the stable constant mean curvature spheres in the homogeneous Riemannian 3-manifolds: the Berger spheres, the special linear group and the Heisenberg group. We show that all of them are stable in the last two cases while in some Berger spheres there are unstable ones. Also, we classify the stable compact orientable constant mean curvature surfaces in a certain subfamily of the Berger spheres. This allows to solve the isoperimetric problem in some Berger spheres.
ISSN: 0022-2518
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science